# SDR AWXA200501319

- Difficulty date: October 7, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6561277503
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED STRINGER SPLICE CHANNEL CRACKED, 1.2 INCHES IN LENGTH,  AT STR 14L AND BS 360.  MAINTENANCE REMOVED STRINGER SPLICE CHANNEL AT STR 14L, BS 360 AND INSTALLED NEW STRINGER SPLICE CHANNEL AT STR 14L AND BS 360 IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5310-5292-ES2.
